# SDR CALA2014081191949

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 43,153 hours, 17,803 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETAILED INSPECTION, ROTO OF AFT PAX CREW DOOR CUT OUT.  DOOR STOP FITTINGS HOLES, AT FRAME 68 WEB, LT & RT IAW AMM 53-41-00-220-813.  CORROSION DMG NOTED AT R2 POS 1, 2, 3 & 6. L2 NR 2.  CLEANED & RESCANNED, NO INDICATIONS.
